SSRI Med Withdrawal

Discussion in 'Mental Health Disorders' started by Youlleatamuffinandlikeit, Jan 14, 2012.

Thread Status:
Not open for further replies.
  1. Youlleatamuffinandlikeit

    Youlleatamuffinandlikeit Well-Known Member

    Hey

    Can I please ask someone who knows a lot about or has been through a strong SSRI med withdrawal to please pm me? Someone I care about is going through this and I really need some advice, badly.

    Thanks

    Muffin
     
  2. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    The best thing to do is to have the person to talk to their doctor. The dose and the time weaning off the SSRI bit by bit may need to be adjusted, and only a doctor can advise the person. I have gone through it, so I know it can be difficult. Please have your friend see his/her doc. :hug:
     
  3. Youlleatamuffinandlikeit

    Youlleatamuffinandlikeit Well-Known Member

    Hey

    Thanks for the advice. They have indeed seen their doctor and were weaning off before stopping taking the pills totally. What I'm really looking for is the actual experience of someone who has been through it, who will be able to help me understand what they are going through.

    I would really appreciate someone who has been through an intense withdrawal to pm me.
     
  4. sudut

    sudut Well-Known Member

    i would agree.
     
Thread Status:
Not open for further replies.